# SDR DL757090866

- Difficulty date: May 15, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N630DL
- Make and model: Boeing 757232
- Aircraft serial: 22920
- Aircraft time: 70,062 hours, 33,730 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Acoustic Panel
- Part number: 314N30114
- Part serial: W13128101
- Condition: Delaminated
- Location: Engine Inlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP VISIT, LARGE DELAMINATIONS WERE FOUND ON (PN 314N3011-4)ENGINE INLET ACOUSTIC PANEL, REQUIRING REPLACEMENT OF THE DELAMINATED SKINS. REPAIRED IAW ERA 474813-14.
